# SDR DHL2003741520

- Difficulty date: March 20, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,   FUSELAGE SKIN HAS 2 DENTS FWD BS 520 ABOVE STR 26R AND 1 DENT BELOW STR 26R.  CUT OUT 2 EACH DAMAGED AREAS (2 X 1 INCH) AND (1.5 X 1.5 INCH).  FABRICATED DOUBLER 2024-T3, .071, PO 9912441 (21" X 13.25 INCH) AND STRUCTURAL FILLER, 2024-T3, .063, PO 9912380, (23 X 10.5 INCH) IAW B-727 SRM 53-30-2 AND 53-30-3 FIG 24.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR WASHERS AS REQUIRED IAW B-727 SRM 53-30-3, FIG 24.  INSTALLED STRUCTURAL FILLER AND DOUBLER IAW B-727 SRM 51-30-2.  NOTE 1 EACH DENT WITHIN LIMITS A=1 INCH, Y=.015, A/Y=66.
